# SDR CHQA20131016371

- Difficulty date: October 16, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 29,192 hours, 23,973 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,044 hours, 22,383 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Faulty
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A "BLEED 2 VALVE CLOSED" MESSAGE IN FLIGHT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BLEED SYSTEM 2 PUSH BUTTON.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
